been good for a week..Just last night I took my regular dose pill and could not sleep till 2am had to take ativan and today i'm very sad and crying a lot.. It's normal in 2 week therapy to have dose effect. Even in past to weeks i did not cry at all.. I'm worried pill is not working... it's normal to have symptoms like that..
As noted in the literature: it may take up to several weeks before your symptoms improve. Keep using the medication as directed and tell your doctor if your symptoms do not improve after 4 weeks of treatment.
Inability to sleep and worsening depression can be an indication of serious side effects from the mirtazapine so if these symptoms worsen or become intolerable please notify the prescribing doctor right away.
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 May 2011 • 3 answers
Posted 4 May 2011 • 4 answers
Posted 17 Feb 2013 • 1 answer
Posted 23 Oct 2013 • 2 answers
Posted 28 May 2014 • 3 answers